Almost always after healing from a fever, I will develop itchy rashes all over my body. (Red patches)
During fever I took Paracetamol. I have heard that it might be an allergic reaction to the drug or an immune system response for some people. What do you think?
While uncommon, allergic reactions to this drug have been reported. Also chronic, especially high dose, use can cause liver damage. A good start would be for you and your doctor to attempt to find the cause of your fevers. The cause might be preventable or treatable with drugs other than Paracetamol.
Thanks for your reply. I have checked with a physician and she told me that she is unable to determine the cause. But suggested there is another drug called 'Ponstan' which is an alternative. But the downside is that most people will have greater side-effects for this drug than Paracetamol.
Any other drug could you suggest if i caught a fever next time?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.